# SDR ASAA2013052894883

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357976
- Condition: Dented
- Location: Bs 1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE AFT OF L2 DOOR BOTTOM CORNER.  ACFT GROUNDED.  REPAIRED FUSELAGE SKIN AFT OF L2 DOOR BOTTOM CORNER STA 1010, STR 15L IAW SRM 53-00-01-2R-35.
